Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 9, Pages 1514–1524 (Mi zvmmf1821)  

The method of projective transformations for the minimization problem of a submodular function

N. N. Pisaruk, E. P. Sobolevskaya

Belarusian State University, Minsk

Full text: PDF file (1155 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:9, 1452–1462

Bibliographic databases:
UDC: 519.85
MSC: Primary 90C25; Secondary 90C10, 65K05
Received: 20.06.1997

Citation: N. N. Pisaruk, E. P. Sobolevskaya, “The method of projective transformations for the minimization problem of a submodular function”, Zh. Vychisl. Mat. Mat. Fiz., 38:9 (1998), 1514–1524; Comput. Math. Math. Phys., 38:9 (1998), 1452–1462

Citation in format AMSBIB
\Bibitem{PisSob98}
\by N.~N.~Pisaruk, E.~P.~Sobolevskaya
\paper The method of projective transformations for the minimization problem of a submodular function
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 9
\pages 1514--1524
\mathnet{http://mi.mathnet.ru/zvmmf1821}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669114}
\zmath{https://zbmath.org/?q=an:0963.90046}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 9
\pages 1452--1462


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1821
  • http://mi.mathnet.ru/eng/zvmmf/v38/i9/p1514

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:168
    Full text:84
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021